# SDR FDEA202202150637

- Difficulty date: February 15, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 7100 · Powerplant System
- Part: Duct
- Part number: AJC82781
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG INLET DUCT LH UPR EXT SKIN HAS DELAM AT PREVIOUS REPAIR. MRKD 30 IN FWD OF   PNL 361EL REPAIRED PREVIOUSE REPAIR ON #2 ENG INLET DUCT EXTERNAL SKIN ON L/H SIDE 30 INCH FWD   OF PANEL 361EL PER SRM 51-62-01-0G PAR.10.J PG.44.
